VYAIRE MEDICAL, INC PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Back to Search Results |
| Model Number |
REVEL, ENGLISH SERVICE REPAIR |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - the customer reported that they will not return the defective unit/part for evaluation.Therefore, no root cause could be determined.A programmed main pcba (printed circuit board assembly) kit was delivered and shipped to the customer.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device will not be returned.
Event or Problem Description
It was reported to vyaire medical that the revel ventilator had service 93 alarm occurred.The customer confirmed that initially, the device having no alarms, but showing low pip (peak inspiratory pressure) on screen, but reading was fine.Furthermore, there was no patient involvement associated with the reported the event.